# SDR UALA2010052401773

- Difficulty date: May 21, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 53,886 hours, 7,915 cycles
- Engine: Pwa PW40903
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 10011003
- Part serial: 200104112
- Condition: Faulty
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG START VALVE RIGHT STARTER AIR VALVE POSITION DISAGREES WITH COMMANDED POSITION OR STARTER AIR VALVE POSITION INDICATION IS LOST. STATUS MSG-8061562 INACTV TA MODE. START VALVE INOPERATIVE.  STARTER & VALVE FOUND DEFECTIVE. REPLACED STARTER VALVE & STARTER ASSY, OPS CHECKS GOOD.
